# SDR P5CA0300875

- Difficulty date: May 4, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 74,822 hours, 18,437 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Hyd Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 HYD SYS HEAT LIGHT ON.  RAN AND CHECKED ENG & ADP'S OPERATING FLAPS TEMPS WERE SIMILAR & BELOW 100 C PER TEMP IND.  DEFERRED O/TEMP LIGHT PER MEL 29-10.
